# SDR R61A2021020700146

- Difficulty date: January 24, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 13,637 hours, 8,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 16-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION ON FWD FUSELAGE FLOOR STRUCTURE, LH IB SEAT TRACK BEAM BETWEEN FR16 AND FR19. FWD FUSELAGE FLOOR STRUCTURE LH IB SEAT TRACK BEAM BETWEEN FR16 AND FR19 REPLACED WITH NEW IAW EMB SRM 51-41-01, 51-43-03 AND 51-43-04.A/C REMAINS IN CHECK.
